Comparison of sums of independent identically distributed random variables

MOspace/Manakin Repository

Breadcrumbs Navigation

Comparison of sums of independent identically distributed random variables

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/9699

[-] show simple item record

dc.contributor.author Montgomery-Smith, Stephen, 1963-
dc.date.accessioned 2011-01-25T22:11:28Z
dc.date.available 2011-01-25T22:11:28Z
dc.date.issued 2011-01-25
dc.identifier.uri http://hdl.handle.net/10355/9699
dc.description The final version of this paper appears in: "Probability and Mathematical Statistics" 14 (1993): 281-285. Print. en_US
dc.description.abstract Let Sk be the k-th partial sum of Banach space valued independent identically distributed random variables. In this paper, we compare the tail distribution of ∥Sk∥ with that of ∥Sj∥, and deduce some tail distribution maximal inequalities. en_US
dc.language.iso en_US en_US
dc.relation.ispartof Mathematics publications (MU) en
dc.subject.lcsh Random variables en_US
dc.subject.lcsh Euclidean algorithm en_US
dc.title Comparison of sums of independent identically distributed random variables en_US
dc.type Preprint en_US
dc.relation.ispartofcommunity University of Missouri-Columbia. College of Arts and Sciences. Department of Mathematics


This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] show simple item record